# SDR UALA2010042301353

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: PW4056
- Aircraft time: 78,450 hours, 9,603 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BETWEEN DOOR 2 LT & 2 RT GALLEY EMERGENCY LIGHT INOPERATIVE.  RELAMPED.
